| Model Number |
ML02-0117 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
Skin Discoloration (2074)
| Date of Event |
12/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation of the reported event is in progress.A follow-up report will be submitted once additional information becomes available.
Event or Problem Description
The user facility reported that the cap to their rapicide pa high-level disinfectant popped off and spilled on an employee's forearm resulting in white spots.Medical treatment was sought; however, it is unknown if medical treatment was administered.